# SDR 2008UALA00002

- Difficulty date: January 2, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 20,101 hours, 8,840 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS 3 SVC CK.  FOUND WIRES CHAFED UNDER SEAT 4ABC.  REPAIRED WIRES AT 4ABC, TESTS ALL NORMAL.
